# SDR CALA9800819

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PAN HAS CORROSION THROUGH OUT.  REMOVED SERVICE PAN WEB FRAME.  FABRICATED REPAIR ANGLE.  INSTALLED NEW WEB FRAME.  NEW SUPPORT HINGES PER SRM 51-30-2, 51-20-1, AND 51-10-2.
